# SDR VNAA202210299915

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: SH670322493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT LBL9 BETWEEN FS 364+10 AND 485.00 IS CORRODED.

CORRECTIVE ACTION: 
REMOVED AND REPLACED SEAT TRACK @ LBL 9 FS. 374.00 - 485.00 IAW CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND AMM 53-00-49-400-801 (CONFIG A03).
